# SDR FDEA201608132885

- Difficulty date: August 13, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 77,452 hours, 16,498 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6048502
- Part serial: AA103
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 2 SPOILER OTBD TIP FOUND CORRODED AS MARKED AT XOSP2 546.436.  REPAIRED AS PER EA 1-5750-T0327284A PART 1.  LOWER SKIN SRM REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
